Translator Disclaimer
August 2017 Affine processes on $\mathbb{R}_{+}^{m}\times\mathbb{R}^{n}$ and multiparameter time changes
M. Emilia Caballero, José Luis Pérez Garmendia, Gerónimo Uribe Bravo
Ann. Inst. H. Poincaré Probab. Statist. 53(3): 1280-1304 (August 2017). DOI: 10.1214/16-AIHP755

Abstract

We present a time change construction of affine processes with state-space $\mathbb{R}_{+}^{m}\times\mathbb{R}^{n}$. These processes were systematically studied in (Ann. Appl. Probab. 13 (2003) 984–1053) since they gather interesting classes of processes such as Lévy processes, continuous-state branching processes with immigration, and of the Ornstein–Uhlenbeck type. The construction is based on a (basically) continuous functional of a multidimensional Lévy process which implies that limit theorems for Lévy processes (both almost surely and in distribution) can be inherited to affine processes. The construction can be interpreted as a multiparameter time change scheme or as a (random) ordinary differential equation driven by discontinuous functions. In particular, we propose approximation schemes for affine processes based on the Euler method for solving the associated discontinuous ODEs, which are shown to converge.

Nous présentons une construction des processus affines à valeurs dans $\mathbb{R}_{+}^{m}\times\mathbb{R}^{n}$ à partir de changement de temps. Ces processus ont été systématiquement étudiés dans (Ann. Appl. Probab. 13 (2003) 984–1053) car ils regroupent certaines classes intéressantes de processus tels que les processus de Lévy, les processus de branchement continu avec immigration et du type Ornstein–Uhlenbeck. La construction se base sur une fonctionnelle (presque) continue d’un processus de Lévy multidimensionnel, ce qui implique que les théorèmes limites pour les processus de Lévy (que ce soit presque sûrement ou en loi) peuvent être transmis aux processus affines. La construction peut être interprétée comme un changement de temps à plusieurs paramètres ou comme une équation différentielle ordinaire aléatoire dirigée par des fonctions discontinues. En particulier, on propose des schémas d’approximation pour les processus affines basés sur la méthode d’Euler pour résoudre les EDO discontinues associées, dont la convergence est démontrée.

Citation

Download Citation

M. Emilia Caballero. José Luis Pérez Garmendia. Gerónimo Uribe Bravo. "Affine processes on $\mathbb{R}_{+}^{m}\times\mathbb{R}^{n}$ and multiparameter time changes." Ann. Inst. H. Poincaré Probab. Statist. 53 (3) 1280 - 1304, August 2017. https://doi.org/10.1214/16-AIHP755

Information

Received: 6 March 2015; Revised: 16 March 2016; Accepted: 20 March 2016; Published: August 2017
First available in Project Euclid: 21 July 2017

zbMATH: 1378.60111
MathSciNet: MR3689968
Digital Object Identifier: 10.1214/16-AIHP755

Subjects:
Primary: 60F17, 60J80

Rights: Copyright © 2017 Institut Henri Poincaré

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.53 • No. 3 • August 2017
Back to Top